# SDR VGCA2017043009005

- Difficulty date: March 9, 2017
- Submitted: April 30, 2018
- Operation: Air carrier
- Aircraft: N281FL
- Make and model: Boeing 727281
- Aircraft serial: 21455
- Aircraft time: 50,598 hours, 45,164 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 480
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON THE FRAME AT BS 480,  STRINGERS 16L & 17L.
